JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A CHARACTERIZATION OF LOCAL RESOLVENT SETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A CHARACTERIZATION OF LOCAL RESOLVENT SETS
Han Hyuk; Yoo Jong-Kwang;
  PDF(new window)
 Abstract
Let T be a bounded linear operator on a Banach space X. And let be the local resolvent set of T at . Then we prove that a complex number belongs to if and only if there is a sequence in X such that for n = 0, 1, 2,..., = x and is bounded.
 Keywords
local spectral theory;
 Language
English
 Cited by
 References
1.
I. Colojoara and C. Foias, Theory of Generalized Spectral Operators, Gordon and Breach, New York, 1968

2.
I. Erdelyi and R. Lange, Spectral Decompositions on Banach Spaces, Lecture Notes in Math. 623, Springer Verlag, New York, 1977

3.
K. B. Laursen and M. M. Neumann, An Introduction to Local Spectral Theory, London Mathematical Society Monographs New Series 20, Oxford Science Publications, Oxford, 2000

4.
K. B. Laursen and P. Vrbova, Some remarks on the surjectivity spectrum of linear operators, Czechoslovak Math. J. 39(114) (1989), 730-739

5.
M. Martin and M. Putinar, Lectures on Hyponormal Operators, Birkhauser Verlag, Basel Boston Berlin, 1989

6.
D. Xia, Spectral Theory of Hyponormal Operators, Birkhauser Verlag, Basel Boston Berlin, 1983